# SDR R61A201401110113

- Difficulty date: January 11, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 24,932 hours, 18,685 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 17005984401
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING FUEL LINE, CORRODED.  MX R & R FUEL LINE IAW AMM 20-10-13.
